# SDR CA970204003

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF343A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bent
- Location: Lt Eng Comp
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF AT APPROX 8,000 FEET AND 250 KNOTS, A VIBRATION WAS FELT.  LEFT N1 ENGINE VIBRATION HIGHER THAN RIGHT ENGINE.  VIBRATION CHANGED WITH LEFT THROTTLE MANIPULATOR.  N1 VIBRATION IN AMBER RANGE ON FINAL APPROACH.  FOUND LEFT HAND ENGINE THREE INLET FAN BLADES BENT.  CHANGED FOUR PAIRS OF FAN BLADES ON NR 1 ENGINE.  GROUND RUN CARRIED OUT AND CHECKED SERVICEABLE.
